# SDR VTZA98154

- Difficulty date: April 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N482UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 897
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower Motor
- Part number: 12502101
- Condition: Failed
- Location: Cargo Compart
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A, B

## Discrepancy

JFK/IAD - FLT 6473 - DURING CRUISE AT 1414 HOURS ON 4-5-98, MADE AN UNSCHEUDLED LANDING AND AN EMERGENCY DESCENT DUE TO SMOKE IN CABIN.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED EVAPORATOR BLOWER MOTOR AND RESISTOR INSIDE CAPACITOR MODULE.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  REF:  OPERATOR CONTROL NR 98ZZZX1744.  (X)
